MathSciNet Relay Station
MathSciNet bibliographic data
MR2118771 11J82 (33D15)
Väänänen, Keijo; Zudilin, Wadim Baker-type estimates for linear forms in the values of $q$-series. Canad. Math. Bull. 48 (2005), no. 1, 147–160.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement